Open Universiteit
   About DSpace Software Open Universiteit border=

DSpace at Open Universiteit >
i. School of Science >
1. Sci: Publications and preprints >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1820/2770

Title: Molecular phylogenetic relationships of Inchoatia taxa
Authors: Uit de Weerd, Dennis R.
Schneider, Dennis
Gittenberger, Edmund
Issue Date: 9-Jul-2009
Publisher: Naturalis
Citation: Uit de Weerd, D.R., Schneider, D., & Gittenberger, E. (2009). Molecular phylogenetic relationships of Inchoatia taxa. Zoologische Mededelingen, 83, 589-592.
Abstract: The molecular phylogenetic relationships between nominal (sub)species within the Greek land snail genus Inchoatia are examined.
URI: http://hdl.handle.net/1820/2770
Appears in Collections:1. Sci: Publications and preprints

Files in This Item:

File Description SizeFormat
UitdeWeerd_et_al_2009-pdf.pdf1.51 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! Copyright © 2003 - 2010 Open Universiteit - Feedback